ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Journal Article

Panda, Srikumar and Martha, SC and Chakrabarti, A (2016) An alternative approach to study nonlinear inviscid flow over arbitrary bottom topography. In: APPLIED MATHEMATICS AND COMPUTATION, 273 . pp. 165-177.

Panda, Srikumar and Martha, SC and Chakrabarti, A (2015) THREE-LAYER FLUID FLOW OVER A SMALL OBSTRUCTION ON THE BOTTOM OF A CHANNEL. In: ANZIAM JOURNAL, 56 (3). pp. 248-274.

Panda, Srikumar and Martha, SC and Chakrabarti, A (2015) A modified approach to numerical solution of Fredholm integral equations of the second kind. In: APPLIED MATHEMATICS AND COMPUTATION, 271 . pp. 102-112.

This list was generated on Sat Oct 19 12:58:21 2019 IST.